These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- P. Erdős andA. R. Reddy, Rational approximation to certain entire functions in [0, + ∞),Bull. Amer. Math. Soc. 79 (1973), 992–993.Google Scholar
- G. Meinardus, A. R. Reddy, G. D. Taylor andR. S. Varga, Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in [0, + ∞),Bull. Amer. Math. Soc. 77 (1971), 460–461;Trans. Amer. Math. Soc. 170 (1972), 171–185.Google Scholar
© Akadémiai Kiadó 1975